Jump to content

Paxil CR


lalalisa
 Share

Recommended Posts

Hello,

I posted at the beginning of the summer as i slowly went off of Paxil CR(I had been on it for 2 years without any disturbing side effects). (I was excited to be off a med because I feel like I'm on so many) I originally went on it because some dr's suggested that it could help my nervous system to function better, and also because I was dealing with lots of extra adrenaline and anxiety.

I was fine this summer as far as the anxiety is concerned - Overall though I felt worse than usual. I haven't slept well and had to go on a sleeping pill. I'm been much more weak and my stamina is down.

I am now going back on the Paxil CR to see if this was in fact helping my nervous system to function better.

I was hoping to be off of another medicine -- but it just seems to make sense that I try it once again to see if it really was helping me in these ways.

I'll try to keep you posted. The bright side to this is I have had a few weeks with more intense anxiety lately and these will soon go away.

Thanks for listening,

Lisa

Link to comment
Share on other sites

lisa,

i'm very sorry you're having a tough time. i really hope the anxiety will be better soon. it must be very difficult to try to get off of meds. (not) sleeping seems to be a big problem for a lot of us. i was so used to be awake during about 4 hours each night (i had that for about 12 years) that i felt stupified by sleeping so much lately. i wish i could send you all some of my sleep!

corina :)

Link to comment
Share on other sites

Every time I am off my SSRI (I have tried twice) I start to get a lot worse. I would really like to be off of it too, but it makes a dramatic difference in my ability to function normally and feel ok. My doctors insist that the small dose is not of concern for long-term use.

Hope you feel better very soon.

Katherine

Link to comment
Share on other sites

lisa -

while not with the same med, i can definitely relate to the frustration of having to go back on a med after being excited to have stopped it. unfortunately i've "been there, done that" more than a few times but also realize now that the meds i'm on are what have me functioning at any level now (not a great one, but better than bedridden & liquid-only diet which is where i'd be without my meds...)

i hope you're feeling better soon...

:huh: melissa

Link to comment
Share on other sites

Thanks for your support!

Knowing others of you are helped by similar medicines is helpful.

Also, thanks for the reminder to be thankful that I have found some meds that bring relief / help to my health situation!

Thanks again,

Lisa

Link to comment
Share on other sites

Hi LaLaLisa,

I am sorry it has taken me so long to reply. Don't feel too bad. I am in the same boat as MomTo Giuliana - everytime I have tried to go off of Lexapro, I get dramatically ill. I have been on it for 2 1/2 years now. My cardio said not too be too concerned, as the dose is low (5 mg). I really do think it helps me.

Hang in there!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...